CSpace

Browse/Search Results:  1-10 of 18 Help

Selected(0)Clear Items/Page:    Sort:
The concentration behavior of ground state solutions for nonlinear Dirac equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2020, 卷号: 195, 页码: 24
Authors:  Ding, Yanheng;  Yu, Yuanyang
Favorite  |  View/Download:3/0  |  Submit date:2020/05/24
Nonlinear Dirac equation  Ground state solutions  Concentration  
Stable flat-top solitons and peakons in the PT-symmetric delta-signum potentials and nonlinear media 期刊论文
CHAOS, 2019, 卷号: 29, 期号: 8, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73-82
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Dirac equation  Kerr-Newman-AdS spacetime  eigenvalues  
Adaptive finite element method for parabolic equations with Dirac measure 期刊论文
COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, 2018, 卷号: 328, 页码: 217-241
Authors:  Gong, Wei;  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:14/0  |  Submit date:2018/07/25
Parabolic equation  Dirac measure  Adaptive finite element method  Space-time discretization  A posteriori error estimates  
A boundary value problem for the nonlinear Dirac equation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 3
Authors:  Ding, Yanheng;  Li, Jiongyue
Favorite  |  View/Download:6/0  |  Submit date:2019/12/31
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:50/6  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Periodic solutions of an asymptotically linear Dirac equation 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2017, 卷号: 196, 期号: 2, 页码: 717-735
Authors:  Ding, Yanheng;  Liu, Xiaoying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Dirac equation  Periodic solutions  Variational method  Asymptotically linear  
Bifurcation on compact spin manifold 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2016, 卷号: 55, 期号: 4, 页码: 17
Authors:  Ding, Yanheng;  Li, Jiongyue;  Xu, Tian
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Stochastic stability of measures in gradient systems 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2016, 卷号: 314, 页码: 9-17
Authors:  Huang, Wen;  Ji, Min;  Liu, Zhenxin;  Yi, Yingfei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Fokker-Planck equation  Gradient systems  Gibbs measure  Limit measure  Stochastic stability  White noise perturbation